| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A nonhealth care professional reported that during the intraocular lens (iol) implantation surgery, the lens did not work and malfunctioned.Additional information was received stating that, when the physician was trying to inject the lens into the eye, the lens prematurely ejected from the plunger before it was placed in the eye.There was no patient harm.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).